# SDR SWAA2017090616090

- Difficulty date: September 1, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 58,229 hours, 33,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER EMERGENCY FLASHLIGHT STRAP BROKEN.  R&R STRAP IAW AMM.
